RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 331–339 (Mi semr1062)  

Mathematical logic, algebra and number theory

Friedberg numberings of families of partial computable functionals

S. S. Ospichevab

a Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 2, Pirogova str., Novosibirsk, 630090, Russia

Abstract: We consider computable numberings of families of partial computable functionals of finite types. We show, that if a family of all partial computable functionals of type 0 has a computable Friedberg numbering, then family of all partial computable functionals of any given type also has computable Friedberg numbering. Furthermore, for a type $\sigma|\tau$ there are infinitely many nonequivalent computable minimal nonpositive, positive nondecidable and Friedberg numberings.

Keywords: partial computable functionals, computable morphisms, computable numberings, Rogers semilattice, minimal numbering, positive numbering, Friedberg numbering.

Funding Agency Grant Number
Russian Science Foundation 17-11-01176


DOI: https://doi.org/10.33048/semi.2019.16.020

Full text: PDF file (166 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.5
MSC: 03D45
Received November 24, 2018, published March 11, 2019

Citation: S. S. Ospichev, “Friedberg numberings of families of partial computable functionals”, Sib. Èlektron. Mat. Izv., 16 (2019), 331–339

Citation in format AMSBIB
\Bibitem{Osp19}
\by S.~S.~Ospichev
\paper Friedberg numberings of families of partial computable functionals
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 331--339
\mathnet{http://mi.mathnet.ru/semr1062}
\crossref{https://doi.org/10.33048/semi.2019.16.020}


Linking options:
  • http://mi.mathnet.ru/eng/semr1062
  • http://mi.mathnet.ru/eng/semr/v16/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:13
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019